# SDR 2006FA0000541

- Difficulty date: May 23, 2006
- Submitted: May 24, 2006
- Operation: General aviation
- Aircraft: N8184U
- Make and model: Piper PA-44-180
- Aircraft serial: 448095023
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Part number: 6705403
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR TRUNNION CRACKED AT UPPER ATTACH POINTS AND LOWER DRAG LINK ATTACH POINT.
